# SDR C2XA97BT014

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- Engine: Pwa PW121
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Outlet Filter
- Part number: 1111084
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: E, A

## Discrepancy

EWR - FLT 3508 - CREW REPORTED INBOUND LEFT HAND ENGINE FAILURE IN-FLIGHT.  'ENGINE SHUTDOWN ON ITS OWN ON FINAL.' MAINTENANCE INSPECTED THE ENGINE, REMOVED AND REPLACED LEFT ENGINE FUEL PUMP OUTLET FILTER, TOOK FUEL SAMPLE, SUMPED FUEL TANKS, PERFORMED VISUAL INSPECTION OF POWER TURBINE AND INLET COMPRESSOR AND FOUND NO DEFECTS.  AIRCRAFT TEST FLOWN WITH NO DISCREPANCIES AND RETURNED AIRCRAFT TO SERVICE.  (X)
